# SDR UALA2011101705627

- Difficulty date: October 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 33,675 hours, 13,792 cycles
- Engine: Iae V2522A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE EXHAUST CONE HAS A 13 INCH CRACK.  REPLACED NR 1 ENGINE EXHAUST CONE PER AMM.
